RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2017, том 3, выпуск 2, страницы 51–66 (Mi umj43)  

Convergence of solutions of bilateral problems in variable domains and related questions

Alexander A. Kovalevskyab

a Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University, Ekaterinburg

Аннотация: We discuss some results on the convergence of minimizers and minimum values of integral and more general functionals on sets of functions defined by bilateral constraints in variable domains. We consider the case of regular constraints, i.e., constraints lying in the corresponding Sobolev space, and the case where the lower constraint is zero and the upper constraint is an arbitrary nonnegative function. The first case concerns a larger class of integrands and requires the positivity almost everywhere of the difference between the upper and lower constraints. In the second case, this requirement is absent. Moreover, in the latter case, the exhaustion condition of an $n$-dimensional domain by a sequence of $n$-dimensional domains plays an important role. We give a series of results involving this condition. In particular, using the exhaustion condition, we prove a certain convergence of sets of functions defined by bilateral (generally irregular) constraints in variable domains.

Ключевые слова: Integral functional, Bilateral problem, Minimizer, Minimum value, $\Gamma$-convergence of functionals, Strong connectedness of spaces, $\mathcal H$-convergence of sets, Exhaustion condition.

Финансовая поддержка Номер гранта
Уральское отделение Российской академии наук
Министерство образования и науки Российской Федерации 02.A03.21.0006


DOI: https://doi.org/10.15826/umj.2017.2.008

Полный текст: PDF файл (191 kB)
Полный текст: https:/.../95
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Alexander A. Kovalevsky, “Convergence of solutions of bilateral problems in variable domains and related questions”, Ural Math. J., 3:2 (2017), 51–66

Цитирование в формате AMSBIB
\RBibitem{Kov17}
\by Alexander~A.~Kovalevsky
\paper Convergence of solutions of bilateral problems in variable domains and related questions
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 2
\pages 51--66
\mathnet{http://mi.mathnet.ru/umj43}
\crossref{https://doi.org/10.15826/umj.2017.2.008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj43
  • http://mi.mathnet.ru/rus/umj/v3/i2/p51

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:76
    Полный текст:27
    Литература:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019